# SDR ASAA2015062012360

- Difficulty date: June 20, 2015
- Submitted: July 11, 2015
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 24,795 hours, 7,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750231
- Condition: Corroded
- Location: Bs 727f-727h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY TRANSITION PANEL BS 727F - 767 LT SIDE HAS NUMEROUS AREAS OF CORROSION. ACFT GROUNDED. REMOVED CORROSION IAW SRM 53-00-53-01, ORIGINAL MATERIAL THICKNESS .040 IAW SRM 53-00-53 AND DWG 1496-377 MATERIAL REMOVED .003, MAT REMAINING AFTER BLENDOUT .037 FOUND TO BE WITHIN LIMITS IAW SRM 53-00-53, FINISH RESTORED IAW SRM 51-20-01, DOT A506 REMOVED.
